# SDR QR9R20211022002

- Difficulty date: October 22, 2021
- Submitted: October 22, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723789757
- Aircraft time: 2,547 hours
- System (JASC): 3160 · Central Display
- Part: None
- Part number: C19267YA02
- Part serial: 10120
- Condition: Intermittent
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CO-PILOT ND INTERMITTENTLY INOP. REPLACED SMD45, NVG; MOC SUCCESSFULLY COMPLETED.
